Published and Accepted Articles
Asymptotics for positive singular solutions to subcritical sixth order equations
Nonlinear Anal. 255 (2025), Paper No. 113757, 28 pp.
(with J. Wei) doi.org/10.1016/j.na.2025.113757 arXiv:2210.15102 [math.AP]
Compactness of singular solutions to the sixth order GJMS equation
Math. Ann. 391 (2024), 4881–4909
(with J. M. do Ó, J. Ratzkin, and J. Wei) doi.org/10.1007/s00208-024-02991-w arXiv:2302.05770 [math.DG]
Asymptotics for singular solutions to conformally invariant fourth order systems in the punctured ball
J. Differ. Equ. 413 (2024), 190-239
(with J. M. do Ó) doi:10.1016/j.jde.2024.08.029 arXiv:2003.03487 [math.AP]
Constant Q-curvature metrics with Delaunay ends: the nondegenerate case
Ann. Sc. norm. super. Pisa - Cl. sci. 25 (2024), no 2, 965-1031
(with R. Caju, J. M. do Ó, J. Ratzkin, and A. S. Santos) doi:10.2422/2036-2145.202111_001 arXiv:2110.05234 [math.DG]
Multiplicity of solutions to the multiphasic Allen-Cahn-Hilliard system with a small volume constraint on closed parallelizable manifolds
J. Funct. Anal. 286 (2024), no 7, Paper No. 110345, 61 pp
(with J. Conrado, S. Nardulli, P. Piccione, and R. Resende) doi:10.1016/j.jfa.2024.110345 arXiv:2203.05034 [math.AP]
Complete metrics with constant fractional higher order Q-curvature on the punctured sphere
J. Geom. Anal. 34 (2024), no 1, Paper No. 6, 77 pp
(with J. Wei and Z. Ye) doi:10.1007/s12220-023-01444-1 arXiv:2307.03700 [math.AP]
Some results on strongly coupled systems
Mat. Contemp. 54 (2023), 157-172
(with J. M. do Ó) doi:10.21711/231766362023/rmc547
Qualitative properties for solutions to conformally invariant fourth order critical systems
Discrete Contin. Dyn. Syst. 43 (2023), no 8, 3008-3042
(with J. M. do Ó) doi:10.3934/dcds.2023038 arXiv:2002.12491 [math.AP]
Qualitative properties for solutions to subcritical fourth order systems
Nonlinearity 35 (2022), no 10, 5249-5296
(with J. M. do Ó) doi:10.1088/1361-6544/ac8a38 arXiv:2009.02402 [math.AP]
Compactness within the space of complete, constant Q-curvature metrics on the sphere with isolated singularities
Int. Math. Res. Not. IMRN (2022), no 21, 17282–17302
(with J. M. do Ó and J. Ratzkin) doi:10.1093/imrn/rnab306/6413800 arXiv:2101.11304 [math.DG]